Relaxation methods for mixed-integer optimal control of partial differential equations

Journal article


Publication Details

Author(s): Hante F, Sager S
Journal: Computational Optimization and Applications
Publisher: Springer Verlag (Germany)
Publication year: 2013
Volume: 55
Journal issue: 1
Pages range: 197--225
ISSN: 0926-6003


FAU Authors / FAU Editors

Hante, Falk PD Dr.
Lehrstuhl für Angewandte Mathematik


How to cite

APA:
Hante, F., & Sager, S. (2013). Relaxation methods for mixed-integer optimal control of partial differential equations. Computational Optimization and Applications, 55(1), 197--225. https://dx.doi.org/10.1007/s10589-012-9518-3

MLA:
Hante, Falk, and Sebastian Sager. "Relaxation methods for mixed-integer optimal control of partial differential equations." Computational Optimization and Applications 55.1 (2013): 197--225.

BibTeX: 

Last updated on 2018-26-12 at 13:50